2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 2 No. 1
New Exact Travelling Solutions for (2+1)-dimensional Burgers Equation via the Three-wave Method
M. A. Abdou
Theoretical Research Group, Physics Department, Faculty of Science,
Mansoura University, 35516 Mansoura, Egypt
E-mail: m_abdou_eg@yahoo.com
Abstract: In this letter, travelling waves may be composed of different frequencies and velocities and this letter proposes a multi-wave method for finding exact multi-solitary solutions for (2+1)-dimensional Burger equation. As a result, a new periodic type of three wave solutions including periodic two solitary solution, doubly periodic solitary solution and breather type of two solitary solutions are obtained using Hirota's bilinear form and extended three wave-Method. The extended three-soliton method is reliable and effective can also be applied to solve other types of higher dimensional integrable and non-integrable systems.

Keywords: Three-wave solution; Bilinear form; Painleve's analysis; (2+1)-dimensional Burgers equation; exact travelling wave solutions

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206650th visitor.